• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

О динамике эндоморфизмов двумерного тора с одномерными базисными множествами

Динамические системы. 2015. Т. 5. № 1-2. С. 57-60.
Куренков Е. Д.

In this paper we consider endomorphisms given on 2-manifold satisfying axiom A. F. Przytycki obtained necessary and sufficient conditions for $\Omega$-stability of such endomorphisms. He also showed that in every neighborhood of an omega-unstable endomorphism a countable number of pairwise omega non-conjugate endomorphisms exists. Here we introduce an example of one-parametric family of endomorphisms of 2-torus that are pairwise topologically non-conjugate but $\Omega$-conjugate.